# SDR C2XA01IA376

- Difficulty date: October 15, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: CBC16371
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  WHILE AT THE GATE THE CREW NOTED A BURNT RUBBER SMELL THROUGHOUT THE AIRCRAFT, WITHOUT PACKS OR APU OPERATING.  IAH- MAINTENANCE REMOVED AND REPLACED THE COFFEE POT RECEPTACLE/CONNECTOR,PERFORMED A OPERATIONAL CHECK ,NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
